Skip to Main Content
Skip Nav Destination

The Fejér average and the mean value of a quantity in a quasiclassical wave packet

J. Math. Phys. 43, 170–181 (2002)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • X. M. ZHU
  • M. XU
  • Q. H. LIU
International Journal of Geometric Methods in Modern Physics 07, 411 (2010)
  • Q H Liu
  • C L Tong
  • M M Lai
Journal of Physics A: Mathematical and Theoretical 40, 4161 (2007)
  • Quan-hui Liu
Frontiers of Physics in China 2, 273 (2007)
  • Liu Quan-Hui
  • Liu Tian-Gui
  • Ban Wei-Quan
Chinese Physics Letters 20, 982 (2003)
Close Modal

or Create an Account

Close Modal
Close Modal